Translator Disclaimer
April 2020 Derived categories of Artin–Mumford double solids
Shinobu Hosono, Hiromichi Takagi
Kyoto J. Math. 60(1): 107-177 (April 2020). DOI: 10.1215/21562261-2019-0036

Abstract

We consider the derived category of an Artin–Mumford quartic double solid blown up at 10 ordinary double points. We show that it has a semiorthogonal decomposition containing the derived category of the Enriques surface of a Reye congruence. This answers affirmatively a conjecture by Ingalls and Kuznetsov.

Citation

Download Citation

Shinobu Hosono. Hiromichi Takagi. "Derived categories of Artin–Mumford double solids." Kyoto J. Math. 60 (1) 107 - 177, April 2020. https://doi.org/10.1215/21562261-2019-0036

Information

Received: 30 March 2016; Revised: 17 March 2017; Accepted: 20 September 2017; Published: April 2020
First available in Project Euclid: 5 December 2019

zbMATH: 07194830
MathSciNet: MR4065183
Digital Object Identifier: 10.1215/21562261-2019-0036

Subjects:
Primary: 14F05
Secondary: 14J28, 14J45

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
71 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 1 • April 2020
Back to Top